Jump to content

Photo

Bc After Accutane?


1 reply to this topic

#1 dumdedum

dumdedum

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 7
About Me
  • Gender:Not Telling
  • Joined: 17-March 13

Posted 18 March 2013 - 04:08 PM

Hi 

 

So my mum was thinking ahead after I finish Accutane 

I'm like most girls and get a flare up near their period 

My mum suggested I use BC after to ensure it wont return I know it may not be 100% but may prevent it? 

I just didn't want to finish I take it as some some people break out on BC when started so I didn't know if I started it in the last 2 months of my course anything that wants to breakout will happen but Accutane will help sort it and gives my body time to adjust while taking something thats stopping my acne

 

Any thoughts?


Edited by dumdedum, 18 March 2013 - 04:08 PM.


#2 dumdedum

dumdedum

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 7
About Me
  • Gender:Not Telling
  • Joined: 17-March 13

Posted 18 March 2013 - 06:05 PM

I wanted to add I'm not on birth control at the moment as my dermatologist thought it was unnecessary as I'm not sexually active so I didn't have to have BC and still don't




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users